# SDR HEEA0013775

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39PH
- Make and model: King A
- Aircraft serial: BL3
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Leaking
- Location: Prop
- Part time: 7,343 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE GRIP SEALS LEAKING GREASE.  LOOSE DEVICE SLIP RING.
